| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that when attempting to power on their device it would not complete a boot cycle.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the reported issue.The device was non-repairable and scrapped by stryker.Stryker removed the system pcb assembly for further evaluation.The removed system pcb assembly was further evaluated.Stryker determined that the single board computer was no longer functioning.